# SDR DALA2024010200014

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 26,241 hours, 2,543 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3506 - ATB - DUE TO (F/CTL RUDDER DOUBLE ACTUATOR FAULT) ECAM MESSAGE. CORRECTIVE ACTION: REPLACED YELLOW RUDDER ACTUATOR 2034CY, RCCB AND EHA. (LP 5103453)
